MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1Q1
Medical Device Problem Code Invalid Sensing (2293)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device: 5076 lead implanted (b)(6) 2017; 6947 lead implanted (b)(6) 2008.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was classifying ventricular tachycardia (vt) as supra ventricular tachycardia (svt) due to gradual onset and withheld therapy.The vt detection zone was decreased so that slow vt would fall into the detection zone.The device feature which helps prevent detection of sinus tachycardia as vt by evaluating the acceleration of the ventricular rate was also set to monitor-only.The patient was non-specifically symptomatic due to the slow vt and was treated with medication to return them to normal sinus rhythm.The device remains in use.A high left ventricular (lv) lead threshold had also been recently observed.The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
VIVA QUAD S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6923070
Report Number3004209178-2017-20991
Device Sequence Number10939078
Product Code NIK
UDI-Device Identifier00643169530201
UDI-Public00643169530201
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2018
Device Model NumberDTBB1Q1
Device Catalogue NumberDTBB1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR